Stevens-Johnson syndrome in children receiving phenobarbital therapy and cranial radiotherapy.

Antonio Ruggiero, Paola Sabrina Buonuomo, Palma Maurizi, Maria Pia Cefalo, Mirta Corsello, Riccardo Riccardi

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

Stevens-Johnson syndrome (SJS) is a severe cutaneous eruption that most often appears as an adverse reaction to medication. In this report, we present two children with brain tumour who developed SJS while receiving cranial irradiation and anticonvulsant therapy with phenobarbital. Concomitant application of these two therapies may play an important role in the occurrence of the disease
Original languageEnglish
Pages (from-to)213-215
Number of pages3
JournalJournal of Neuro-Oncology
Volume85
DOIs
Publication statusPublished - 2007

Keywords

  • cranial radiotherapy
  • phenobarbital
  • stevens-Johnson syndrome

Fingerprint

Dive into the research topics of 'Stevens-Johnson syndrome in children receiving phenobarbital therapy and cranial radiotherapy.'. Together they form a unique fingerprint.

Cite this